Mathematische Annalen

, Volume 287, Issue 1, pp 719–726

Norm inequalities for partitioned operators and an application

  • Rajendra Bhatia
  • Fuad Kittaneh
Article

DOI: 10.1007/BF01446925

Cite this article as:
Bhatia, R. & Kittaneh, F. Math. Ann. (1990) 287: 719. doi:10.1007/BF01446925
  • 275 Downloads

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • Rajendra Bhatia
    • 1
  • Fuad Kittaneh
    • 2
  1. 1.Indian Statistical InstituteNew DelhiIndia
  2. 2.Department of MathematicsKuwait UniversityKuwait

Personalised recommendations